Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 25, NWS Pueblo, CO

May 31, 2006El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2006, 7:23 PM MDT for El Paso County, Colorado. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2006, 7:23 PM MDT (01:23 UTC)
Expired
May 31, 2006, 8:22 PM MDT
In force
59 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 56 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:40 PM MDTHAIL 0.755 Wsw Calhan, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:35 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
2284 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 010124
SVRPUB
COC041-010300-
/O.NEW.KPUB.SV.W.0025.060601T0123Z-060601T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
723 PM MDT WED MAY 31 2006

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO.

* UNTIL 900 PM MDT.

* AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7
  MILES SOUTHWEST OF CALHAN...OR 21 MILES EAST OF COLORADO SPRINGS...
  AND WAS MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  6 MILES SOUTH OF CALHAN BY 735 PM MDT AND MAINLY OVER OPEN COUNTRY 
  BETWEEN HIGHWAY 24 AND HIGHWAY 94 IN EAST CENTRAL EL PASO COUNTY.

RUSH IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3907 10446 3893 10451 3882 10432 3877 10406
      3899 10405 3905 10424

$$
2 follow-up statements
000 
WWUS55 KPUB 010157
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT WED MAY 31 2006

COC041-010300-
/O.CON.KPUB.SV.W.0025.000000T0000Z-060601T0300Z/
EL PASO CO-
756 PM MDT WED MAY 31 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY
UNTIL 900 PM MDT...

AT 755 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 7
MILES SOUTH OF CALHAN...OR ABOUT 26 MILES EAST OF COLORADO SPRINGS...
AND WAS MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  5 MILES NORTH OF YODER BY 835 PM MDT AND ACROSS RURAL AREAS 
  BETWEEN HIGHWAY 24 AND HIGHWAY 94 ACROSS EASTERN EL PASO COUNTY.

RUSH IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

AT 740 PM...PENNY SIZE HAIL HAS BEEN REPORTED IN 5 WEST SOUTHWEST OF 
CALHAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3907 10446 3893 10451 3882 10432 3877 10406
      3899 10405 3906 10423

$$
000 
WWUS55 KPUB 010222
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
823 PM MDT WED MAY 31 2006

COC041-010233-
/O.CAN.KPUB.SV.W.0025.000000T0000Z-060601T0300Z/
EL PASO CO-
823 PM MDT WED MAY 31 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EL PASO COUNTY HAS
BEEN CANCELED...

AT 820 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER HAS WEAKENED BELOW SEVERE CRITERIA AND NO
LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3907 10446 3893 10451 3882 10432 3877 10406
      3899 10405 3906 10423

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:04 PM MDT, 5 hours 19 minutes earlier.

Area forecast discussion, May 31, 2:04 PM MDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT WED MAY 31 2006

.SHORT TERM...
(TONIGHT AND THURSDAY)

...SVR STORMS ONCE AGAIN THIS AFTERNOON...

CURRENTLY...CONVECTION FIRING ACROSS THE MTNS AND IMMEDIATE I-25
CORRIDOR. THIS DUE TO PLENTY OF LLVL MOISTURE OVER THE E
PLAINS...UPSLOPE FLOW AND ANOTHER DISTURBANCE COMING IN FROM THE
W-NW.

REST OF TODAY...THUNDERSTORMS WILL CONTINUE TO MOVE EAST OVER THE
PLAINS AND BRING BENEFICIAL PRECIP TO THE REGION. UNLIKE YDAY...DEEP
SHEAR IS NOT AS STRONG BUT SUFFICIENT...ESPECIALLY OVER THE NORTHERN
1/2 OF THE EASTERN PLAINS. LLVL FLOW IS EXPECTED TO GRADUALLY
INCREASE AND WINDS ALOFT AT MID LVLS WILL ALSO INCREASE A BIT AND
THIS SHOULD INCREASE THE DEEP SHEAR OVER THE REGION. WITH A BOUNDARY
IN PLAY AND BETTER LLVL MSTR...MAY SEE A SLIGHTLY BETTER THREAT OF A
TORNADO TODAY OVER THE PALMER DIVIDE. INTERIOR MTNS TO REMAIN WARM
AND DRY.

TONIGHT...ACTIVITY MOVES EAST-SOUTHEAST OVER THE PLAINS. BESIDES THE
SVR THREAT...COULD SEE SOME VERY BENEFICIAL LOCALLY HEAVY RAINS OVER
THE REGION...ESPECIALLY OVER THE FAR E PLAINS. ACTIVITY SHOULD END
LATE TONIGH OVER THE FAR E PLAINS. QUITE A BIT OF LOW CLOUDS SHOULD
OCCUR OVER THE PLAINS...ESPECIALLY AREAS BELOW 6 KFT.

TOMORROW...TEMPS ALOFT ON THE INCREASE AS RIDGE BUILDS ALOFT. THIS
WILL END THE THREAT OF STRONGER STORMS OVER THE AREA. BEST CHANCE OF
PRECIP TOMORROW WILL BE OVER THE SANGRE DE CRISTO MTNS...ESPECIALLY
THE S SANGRES. OTHERWISE...IT WILL BE WARMER AND DRIER OVER THE
REGION.

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

LONG TERM CONCERNS REMAIN AMOUNT OF CONVECTION AND WARMING WITH
BUILDING UPPER LEVEL RIDGE.

THURSDAY NIGHT-FRIDAY...GENERALLY WEAK WEST TO NORTHWEST FLOW ALOFT
EXPECTED ACROSS THE AREA AS A BROAD UPPER LEVEL RIDGE ACROSS THE
DESERT SOUTHWEST BUILDS ACROSS THE REGION. WITH DRIER AIR IN THE
FLOW ALOFT MOVING ACROSS THE REGION...ALONG WITH WARMING AND
WEAKENING FLOW ALOFT...ORGANIZED CONVECTION LOOKS TO BE ON THE
DECREASE. LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS THE AREA
THURSDAY NIGHT...WITH MODEL SOUNDINGS INDICATING BETWEEN 500-1500
J/KG OF CAPE...AND WILL KEEP ISOLATED POPS THE EASTERN MTS AND
PLAINS THROUGH THE EVENING WITH ANY STORMS WHICH DO DEVELOP
DIMINISHING WITH SUNSET. BEST LOW LEVEL MOISTURE ACROSS THE
EASTERN PLAINS LOOKS TO MOVE INTO WESTERN KANSAS THROUGH THE DAY
FRIDAY...AS LEE TROUGH ASSOCIATED WITH PASSING NORTHERN TIER SYSTEM
MOVES ACROSS THE NORTHERN AND CENTRAL HIGH PLAINS. WITH STEEP LAPSE
RATES...STRONG DAYTIME HEATING AND ENOUGH AVAILABLE MOISTURE...HAVE
KEPT ISOLATED AFTEROON AND EVENING POPS ACROSS THE HIGHER TERRAIN.

SATURDAY-WEDNESDAY...HOT UPPER LEVEL RIDGING BECOMES WILL ENTRENCHED
ACROSS THE REGION. WITH H7 TEMPS BETWEEN +14C AND +18C...WILL
CONTINUE TO SEE WELL ABOVE AVERAGE TEMPS ACROSS THE REGION.
WITH STEEP LAPSE RATES AND SOME AVAILABLE MOISTURE...HAVE KEPT
ISOLATED DIUNRAL POPS ACROSS THE MTS THROUGH THE PERIOD...THOUGH
EXPECT CONVECTION TO BE HIGH BE RATHER HIGH BASED. WITH THE WARM
TEMPERATURES AND LACK OF WETTING RAINS...FIRE DANGER AREA WIDE WILL
BE ON THE INCREASE. MODELS DIFFERING IN POSITION AND STRENGTH OF
UPPER RIDGE BY EARLY NEXT WEEK...WHICH COULD ALLOW FOR A FEW FRONTS
AND COOLER AIR TO SLIDE INTO THE CENTRAL HIGH PLAINS...HOWEVER WITH
TIMING OF ANYTHING THIS FAR OUT WELL IN DOUBT...WILL KEEP CURRENT
HOT AND MAINLY DRY FORECAST IN PLACE. -MW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

34/23
Hazardous weather outlook, May 31, 11:56 AM MDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1156 AM MDT WED MAY 31 2006

COZ058>089-093>099-011400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1156 AM MDT WED MAY 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP ON THE
EASTERN PLAINS OF SOUTHEAST COLORADO TODAY. THE GREATEST THREAT OF
SEVERE THUNDERSTORM ACTIVITY WILL BE ACROSS EASTERN EL PASO
COUNTY...CROWLEY COUNTY...KIOWA COUNTY...BENT COUNTY AND PROWERS
COUNTY. THE THREAT FOR TORNADOES WILL BE A BIT HIGHER THAN
YESTERDAY AS ABUNDANT LOW LEVEL MOISTURE IS IN PLACE...AND A
SURFACE WEATHER BOUNDARY IS FORECAST TO INTENSIFY OVER THE PALMER
DIVIDE. LARGE HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS TO 70
MPH WILL BE THE PRIMARY THREATS FROM ANY SUPERCELL THUNDERSTORMS
WHICH DEVELOP TODAY.

SEVERE THUNDERSTORMS WHICH DEVELOP TODAY WILL MOVE TO THE
SOUTHEAST AT 15 TO 20 MPH.

BENEFICIAL HEAVY RAIN WILL ALSO OCCUR LATE TODAY AND THIS EVENING OVER
THE FAR EASTERN PLAINS OF SOUTHEAST COLORADO. HOWEVER...SOME OF
THIS HEAVY RAIN MAY CAUSE PONDING OF WATER ON THE ROADWAYS. LOCAL
FLASH FLOODING MAY ALSO OCCUR.

THE THUNDERSTORM ACTIVITY IS EXPECTED TO END LATE TONIGHT OVER THE
FAR EAST PLAINS.

DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH ANY
THUNDERSTORM WHICH DEVELOPS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE THE POSSIBILITY OF ISOLATED THUNDERSTORMS EACH
DAY...MAINLY OVER THE HIGHER TERRAIN DURING THE AFTERNOON AND
EVENING HOURS. THE MAIN THREATS FROM ANY STORMS THAT DEVELOP WILL
BE CLOUD TO GROUND LIGHTNING...AND WIND GUSTS AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM...FROM THE INTERSTATE 25 CORRIDOR TO THE KANSAS
BORDER.

HODANISH

In the hours before

Local storm report, May 31, 3:58 PM MDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
358 PM MDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 SSE AIR FORCE ACADEMY 38.93N 104.83W
05/31/2006  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

0335 PM     HAIL             7 SE MONUMENT           39.00N 104.76W
05/31/2006  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0340 PM     HAIL             AIR FORCE ACADEMY       38.98N 104.87W
05/31/2006  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RSG
Local storm report, May 31, 5:16 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             6 SSW ROSITA            38.03N 105.38W
05/31/2006  M0.88 INCH       CUSTER             CO   TRAINED SPOTTER

&&

RSG
Local storm report, May 31, 5:43 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             COLORADO CITY           37.94N 104.85W
05/31/2006  E0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0530 PM     HAIL             COLORADO CITY           37.94N 104.85W
05/31/2006  E0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RSG
Local storm report, May 31, 6:05 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
605 PM MDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             6 NE SAN ISABEL         38.04N 104.97W
05/31/2006  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RSG
Local storm report, May 31, 6:59 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
659 PM MDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             FORT CARSON             38.74N 104.78W
05/31/2006  E0.75 INCH       EL PASO            CO   OTHER FEDERAL

&&

METZE
Local storm report, May 31, 7:01 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT WED MAY 31 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 SSE AIR FORCE ACADEMY 38.93N 104.83W
05/31/2006  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

0335 PM     HAIL             7 SE MONUMENT           39.00N 104.76W
05/31/2006  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

0340 PM     HAIL             AIR FORCE ACADEMY       38.98N 104.87W
05/31/2006  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

0455 PM     HAIL             6 SSW ROSITA            38.03N 105.38W
05/31/2006  M0.88 INCH       CUSTER             CO   TRAINED SPOTTER

0525 PM     HAIL             COLORADO CITY           37.94N 104.85W
05/31/2006  E0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0530 PM     HAIL             COLORADO CITY           37.94N 104.85W
05/31/2006  E0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

0545 PM     HAIL             6 NE SAN ISABEL         38.04N 104.97W
05/31/2006  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

0601 PM     HAIL             FORT CARSON             38.74N 104.78W
05/31/2006  E0.75 INCH       EL PASO            CO   OTHER FEDERAL

&&

METZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:43 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller92 min
May 31, 8:05 PM MDTSevere Thunderstorm WarningPUBEl Paso85 min
May 31, 9:56 PM MDTSevere Thunderstorm WarningPUBEl Paso58 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.